# SDR ASAA2021062835193

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 589 hours, 289 cycles
- Engine: Cfmint LEAP1A23
- System (JASC): 7710 · Power Indicating System
- Part: Status Message
- Condition: Illuminated
- Location: Fan Speed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 05-020-01, FOUND PRESENT LEG FAULT MAINTENANCE MESSAGE 73-44632 FAN SPEED (N1) SENSOR LOW TOOTH SIGNAL IS INVALID. DETECTED BY ENG 1 EEC CHANNEL-B FAULT IS NOT ACTIVE AND UNCORRELATED. GROUNDED - YES. MAINTENANCE MESSAGE IS UNCORRELATED AND FAULT IS NOT ACTIVE AT THIS TIME A/C IS ACCEPTABLE FOR DISPATCH REF 737-9 IFIM GENERAL INFO AND STANDARD FAULT ISOLATION PRACTICES STEP 3 A (1) (C).
